# SDR DLM88090929

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 49,575 hours, 37,273 cycles
- Engine: Pwa JT8D219
- Engine time: 47,547 hours, 35,974 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Part time: 47,547 hours, 35,974 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE LOST ALL OIL QTY IN FLT.  ON DESCENT AT IDLE POWER, ENGINE SHUTDOWN.  REPLACED NR 2 ENG IAW TRANS 9T102.
